A Value on 'AN

Authors: 
Jean-Francois Mertens & Abraham Neyman
Abstract: 

We prove here the existence of a value (of norm 1) on the spaces 'NA and even 'AN, the closure in the variation distance of the linear space spanned by all games f o mu, where mu is a non-atomic, non-negative finitely additive measure of mass 1 and f a real-valued function on [0, 1] which satisfies a much weakened continuity at zero and one.

Date: 
November, 2001
Published in: 
International Journal of Game Theory 32 (2003), 109-120
Number: 
276